MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR V-PATCH; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR V-PATCH; MESH, SURGICAL, POLYMERIC
Model Number 31200
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Hernia (2240); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We are unable to fully investigate this event as no product code, lot number, or sample was provided.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.This report shall not be considered as an admission by atrium medical that the product described in the lawsuit claim and described herein is or was defective, or that it had any causal relationship to any injuries allegedly suffered by the plaintiff.Not returned.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced mesh migration and deformation.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.
 
Event or Problem Description
Plaintiff also allegedly experienced incarceration.
 
Additional Manufacturer Narrative
Based on the review of the device history records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirements.

Brand Name
C-QUR V-PATCH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key16427880
Report Number3011175548-2023-00069
Device Sequence Number19494311
Product Code FTL
UDI-Device Identifier00650862312003
UDI-Public00650862312003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K090909
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number31200
Device Catalogue Number31200
Device Lot Number10828145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale